| Model Number |
ZCB00 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/10/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the intraocular lens (iol) was fully inserted and removed and replaced in the same procedure from the left eye due to the lens having a nick or an imperfection.An incision enlargement was required.Another johnson & johnson iol was implanted as replacement (same model and diopter).The patient is fine.No further information was provided.
Additional Manufacturer Narrative
Implant date: if implanted, give date: not applicable, as lens was removed/replaced during the same procedure.Explant date: if explanted, give date: not applicable, as lens was removed/replaced during the same procedure.The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: sep 19, 2022.Section h3: evaluated by manufacturer: yes.Device evaluation: visual inspection under magnification revealed that the lens was received cut in half and that the two halves were stuck together.The lens was cleaned and, no further issues were observed with the lens.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue of dc-lens damaged was not confirmed.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Therefore, there is no indication of a product deficiency or product malfunction.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.